Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2409-2420
http://dx.doi.org/10.1155/IJMMS.2005.2409

On existence of a solution for the system of generalized vector quasi-equilibrium problems with upper semicontinuous set-valued maps

College of Mathematics and Computer Science, Chongqing Normal University, Chongqing 400047, China

Received 28 September 2004; Revised 7 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianwen Peng and Xinmin Yang, “On existence of a solution for the system of generalized vector quasi-equilibrium problems with upper semicontinuous set-valued maps,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2409-2420, 2005. https://doi.org/10.1155/IJMMS.2005.2409.